# SDR CA100920009

- Difficulty date: September 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna A185E
- Aircraft time: 10,271 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Condition: Missing
- Location: Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A INSPECTION, FOUND BUSHING (0712500-14) MISSING OUT OF HOUSING HINGE ASSY (PN 0712500-6), BUSHING HAD FALLEN OUT OF ASSY AND TRIM JACK, HINGE ASSY WAS ABLE TO MOVE VERTICALLY ON HINGE BUSHING.  TRIM JACKS REMOVED, HOUSING ASSY REPLACED AND TRIM JACKS REINSTALLED.
